# SDR 07FDEA02781

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192508
- Part serial: 3814
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NON-ROUTINE, RIGHT OUTBD FLAP TRACK HAS CORROSION.  ON NON- ROUTINE, RIGHT OUTBD FLAP TRACK HAS WEAR ON  TOP OF TRACK.  NON- ROUTINE, RIGHT OUTBD FLAP TRACK HAS LIGHT RUST IN FWD HORIZONTAL HOLE AT MOUNT PAD.  REPLACED NR 8 FLAP TRACK.  NEW FLAP TRACK IS INSTALLED ON W/C 27X5710-03 , REPLACING FLAP TRACK WILL ADDRESS NON ROUTINE, N00435, N00436, N00437.  THIS IS CLASSIFIED AS A MINOR REPAIR.
